VOL. 64 · NO. 4 | 2012
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 64 (4), (2012)
No abstract available
Articles
Sangbum Cho, Darryl McCullough
Tohoku Math. J. (2) 64 (4), 469-488, (2012) DOI: 10.2748/tmj/1356038975
KEYWORDS: knot, tunnel, (1,1), torus knot, 57M25
Luigi Previdi
Tohoku Math. J. (2) 64 (4), 489-538, (2012) DOI: 10.2748/tmj/1356038976
KEYWORDS: Grassmannian, Tate space, Waldhausen space, loop space, delooping, torsor, gerbe, exact category, 18E10, 19D10
Ricardo Estrada, Jasson Vindas
Tohoku Math. J. (2) 64 (4), 539-560, (2012) DOI: 10.2748/tmj/1356038977
KEYWORDS: Tauberian theorems, the converse of Abel's theorem, Hardy-Littlewood Tauberians, Szász Tauberians, distributional point values, boundary behavior of analytic functions, asymptotic behavior of generalized functions, Laplace transform, Cesàro summability, 40E05, 40G05, 40G10, 46F10, 46F20
Vladimir Krouglov
Tohoku Math. J. (2) 64 (4), 561-567, (2012) DOI: 10.2748/tmj/1356038978
KEYWORDS: contact metric manifolds, associated metrics, 53D10, 53C25
Shigenori Matsumoto
Tohoku Math. J. (2) 64 (4), 569-592, (2012) DOI: 10.2748/tmj/1356038979
KEYWORDS: lamination, Foliation, harmonic measure, ergodicity, 53C12, 37C85
Jin-Xing Cai
Tohoku Math. J. (2) 64 (4), 593-605, (2012) DOI: 10.2748/tmj/1356038980
KEYWORDS: surfaces of general type, automorphism groups, Cohomology, 14J50, 14J29
Peter Quast, Makiko Sumi Tanaka
Tohoku Math. J. (2) 64 (4), 607-616, (2012) DOI: 10.2748/tmj/1356038981
KEYWORDS: convexity, reflective submanifolds, symmetric spaces, 53C35, 53C40
Back to Top